Important recall for thyroid drug – Naturopathy naturopathy specialist portal
Hexal pharmaceutical company gets a drug
The pharmaceutical company Hexal launched a recall for a drug. According to the company, the drug has been printed partly with a wrong indication of the amount of active Ingredient. An Overdose can lead to various health complaints.
The Hexal AG, a German subsidiary of the pharmaceutical group Novartis, calls back glands, a thyroid drug. Some Blister packs of the drug may be printed with incorrect information.
Dosage avoid errors
The Hexal AG reported on its website on an urgent drug message for thyroid patients:
The company calls the drug L-Thyrox® HEXAL® 100 micrograms, tablets, 100 tablets, Batch number (Ch.-B.): KK2878 back.
“In the case of the above-mentioned batch-to-Batch can not be excluded that some of the blisters are incorrectly printed on the back with the words “25 ág”” writes the company.
But all the Blister contain – such as on the carton tablets indicated with 100 µg of active ingredient-levothyroxine sodium.
“In order to avoid possible dosing errors with the application that calls back to Hexal as a precautionary measure, the Batch”, it says on the website.
Where appropriate, with the pharmacy in
Patients who have L-Thyrox° HEXAL° 100 microgram tablet, 100 tablets, should check whether it is a preparation of the above-mentioned Batch. The Batch Designation (Ch.B.) is located on the side of the carton.
People who have received the product with the Batch number KK2878 should contact your pharmacy in combination.
Possible symptoms of an Overdose
L-Thyrox is a medicine that contains as an active ingredient of the thyroid hormone levothyroxine. The drug comes with an underactive thyroid, or for the treatment of benign goiter is used.
In the case of an Overdose, it can lead to typical symptoms of an overactive thyroid.
Common symptoms are insomnia, headache, palpitations, nervousness, and rapid heartbeat (tachycardia) are. (ad)